# SDR 97ZZZX4326

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4162G
- Make and model: Cessna 421C
- Aircraft serial: 421C0426
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 632043
- Condition: Broken
- Location: Nr 6 Cylinder
- Part time: 2,314 hours
- Stage of operation: NR
- Nature of condition: Y, K
- Precautionary procedure: K

## Discrepancy

ENGIEN FAILED EXPLOSIVELY WITH NO PRIOR INDICATIONS NOTED IN  MAP, OIL TEMP, OR OIL PRESSURE.  ENGINE DISASSEMBLED.  INDICATIONS SHOW THAT POSSIBLY THE NR 6 CYLINDER CONNECTING ROD MAY HAVE BROKE CAUSING THE CASE TO BREAK AND COME APART.
